Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stable homotopy theory over a fixed base space


Author: C. A. Robinson
Journal: Bull. Amer. Math. Soc. 80 (1974), 248-252
MSC (1970): Primary 55H15; Secondary 55B25, 55G35, 57D40
DOI: https://doi.org/10.1090/S0002-9904-1974-13447-6
MathSciNet review: 0370586
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180-214. MR 20 #2711. MR 96219
  • 2. J. C. Becker, Cohomology and the classification of liftings, Trans. Amer. Math. Soc. 133 (1968), 447-475. MR 38 #5217. MR 236924
  • 3. J. M. Boardman, Stable homotopy theory, University of Warwick (duplicated typescript), 1965.
  • 4. I. M. James, Bundles with special structure. I, Ann. of Math. (2) 89 (1969), 359-390. MR 39 #4868. MR 243547
  • 5. I. M. James and P. E. Thomas, On the enumeration of cross-sections, Topology 5 (1966), 95-114. MR 33 #4939. MR 196753
  • 6. J. F. McClendon, A spectral sequence for classifying liftings in fiber spaces, Bull. Amer. Math. Soc. 74 (1968), 982-984. MR 38 #2781. MR 234464
  • 7. W. S. Massey and F. P. Peterson, The cohomology structure of certain fibre spaces. I, Topology 4 (1965), 47-65. MR 32 #6459. MR 189032
  • 8. J.-P. Meyer, Relative stable homotopy, Proc. Conf. on Algebraic Topology, University of Illinois at Chicago Circle, 1968, pp. 206-212.
  • 9. D. Puppe, On the formal structure of stable homotopy theory, Proc. Colloq. on Algebraic Topology, University of Aarhus, 1962, pp. 65-71.
  • 10. C. A. Robinson, Moore-Postnikov systems for non-simple fibrations, Illinois J. Math. 16 (1972), 234-242. MR 45 #7714. MR 298664
  • 11. R. M. Vogt, Boardman's stable homotopy category, Lecture Note Series, no. 21, Matematisk Institut, Aarhus Universitet, Aarhus, 1970. MR 43 #1187.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55H15, 55B25, 55G35, 57D40

Retrieve articles in all journals with MSC (1970): 55H15, 55B25, 55G35, 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13447-6

American Mathematical Society